# SDR CA110922006

- Difficulty date: September 22, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Diamon DA 40
- Aircraft time: 562 hours
- Engine: Lyc IO360M1A
- Propeller: Hartzl HCC2YR1
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: A002BGWIP
- Condition: Defective
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF THE EGT SYS, IT WAS DETERMINED THAT AN EGT PROBE WAS DEFECTIVE. CHECKING THE INTERACTIVE IPC ON THE DIAMOND AIRCRAFT WEBSITE, THE FOLLOWING PART NUMBER WAS FOUND (ATTACHMENT INTERACTIVE IPC) P/N VMS 1020060.  DIAMOND PARTS DEPARTMENT WAS CONTACTED, BUT WAS UNABLE TO IDENTIFY THAT NR IN THEIR SYS. WE WERE THEN TRANSFERRED TO THE HEAD OF THE DEPARTMENT WHO WAS ABLE TO GIVE US AN ADDITIONAL NR BUT HE WAS NOT QUITE SURE IF IT WAS IN FACT APPLICABLE TO OUR AFT (PN A002BG-WIP).  WE ASKED TO SPEAK TO CUSTOMER SERVICE WHO PROVIDED US WITH A DOCUMENT, SHOWING THE CROSS FROM THE G1000 SYS EQUIPMENT LISTING. (ATTACHMENT DOCUMENTATION SUPPLIED WITH CHT PROBE) AN ORDER WAS PLACED FOR A A002BG-WIP, BUT UNFORTUNATELY, THE ITEM RECEIVED WAS A CHT PROBE AND NOT AN EGT PROBE, ALTHOUGH ALL DOCUMENT SUPPLIED IDENTIFIED IT AS A EGT PROBE BY PN AND DESCRIPTION. (ATTACHMENT DOCUMENTATION SUPPLIED WITH CHT PROBE) ATTACHMENT NR 5 & 6 SHOWS EGT PROBE ATTACHED TO THE ACFT AND CHT PROBE SUPPLIED.  A REPLACEMENT PROBE HAS BEEN ORDERED.
